# SDR UALA2010071202481

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,522 hours, 4,880 cycles
- Engine: Pwa PW40903
- Engine time: 51,191 hours, 7,042 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1, NR 3 BEARING WEEP TUBE IS BLOCKED.  UNABLE TO CLEAR WEEP TUBE.  UNABLE TO CLEAR WEEP TUBE.  ACCOMPLISHED BOROSCOPE INSPECTION OF HPT FOR PRESENCE OF OIL USING ALTERNATE METHOD.  NO OIL WAS FOUND ON HPT HUB.  DUE TO AFT LOWER ENGINE MOUNT BUSHING MIGRATION, NEED TO GAIN ACCESS TO ENG MOUNT FOR ESN 222178 FROM POS 02 PYLON.  REMOVED ESN 222178 FROM POS 02 PYLON PER TOD AMM FOR ACCESS TO ENG MOUNT.  NR 2 ENG AFT LOWER ENG MOUNT, CENTER LINK ASSEMBLY, CENTER BOLT, BUSHING MIGRATING AFT 3-8 INCH.  REPLACED ESN 222178 AFT LWR ENG MOUNT PER AMM.  SVCBL PCN 223-1351 P-N 310W3030-2 S-N 77016 INSTALLED AND S-N 0198 REMOVED.
